Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Carl Ludwig Siegel
Title: Transcendental numbers
Additional book information: (Annals of Mathematics Studies, no. 16.) Princeton University Press, 1949. 8+102 pp. $2.00.

Review Information:

Reviewer: R. D. James
Journal: Bull. Amer. Math. Soc. 56 (1950), 523-526
DOI: https://doi.org/10.1090/S0002-9904-1950-09435-X
American Mathematical Society